# SDR 20000512SH022

- Difficulty date: April 14, 2000
- Submitted: May 12, 2000
- Operation: General aviation
- Aircraft: N1002H
- Make and model: Maule M-7-235B
- Aircraft serial: 23038C
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: D7
- Condition: Frayed
- Location: Nr 29
- Part time: 518 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RUDDER CABLE FRAYED AT PULLEY AT AFT END OF BAGGAGE COMPARTMENT.  (X)
